# SDR QXEA2010022200116

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 21,629 hours, 15,922 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 863-969
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LT SIDE SEAT TRACK FROM FS 863.00 TO 969.00 HAS NUMEROUS SPOTS OF CORROSION.  EVALUATED LT SIDE SEAT TRACK,  FOUND CORROSION ON SEAT TRACK SCREW COUNTERSINK.  COUNTERSINK IS A NO ALLOWABLE DAMAGE AREA IAW REO 670-53-00-013.  REMOVED LT SIDE SEAT TRACK IAW AMM 53-00-49-000-801.  INSTALLED NEW LT SIDE SEAT TRACK IAW AMM 53-00-49-400-801-A02.
